Spectrum asymptotics for one “nonsmooth” variational problem with solvable constraint

A. B. Alekseev, M. Sh Birman, N. D. Filonov

Research output

4 Citations (Scopus)

Abstract

In a previous paper by Birman and Filonov, the spectrum of the Maxwell operator with nonsmooth coefficients in Lipschitz domains was investigated. The claim that its eigenvalues obey the Weyl asymptotics was proved up to a statement about the spectrum of an auxiliary problem with constraint. The proof of that statement is given in the present paper.

Original languageRussian
Pages (from-to)681-697
Number of pages17
JournalSt. Petersburg Mathematical Journal
Volume18
Issue number5
DOIs
Publication statusPublished - 1 Jan 2007

Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Cite this